Drexel dragonThe Math ForumDonate to the Math Forum



Search All of the Math Forum:

Views expressed in these public forums are not endorsed by Drexel University or The Math Forum.


Math Forum » Discussions » Education » math-learn

Topic: [math-learn] Special Issues are available as a complimentary subscription: International Journal of Mathematics and Computation
Replies: 0  

Advanced Search

Back to Topic List Back to Topic List  
Journals IJI / IJAI / IJMC

Posts: 9
Registered: 7/8/10
[math-learn] Special Issues are available as a complimentary subscription: International Journal of Mathematics and Computation
Posted: Sep 11, 2011 8:15 AM
  Click to see the message monospaced in plain text Plain Text   Click to reply to this topic Reply
att1.html (15.5 K)

International Journal of Mathematics and Computation 

ISSN 0974-570X (Online), ISSN 0974-5718 (Print)

http://www.ceser.in/ceserp/index.php/ijmc



Dear
Colleagues,

The International Journal of Mathematics
& Computations (IJMC) is reviewed, abstracted and indexed
by the Zentralblatt MATH
(Zentralblatt für Mathematik), Mathematical Reviews, MathSciNet, Current Index to Statistics (CIS) [
The Current Index to Statistics (CIS) is a joint venture of the American Statistical Association &
Institute of Mathematical
Statistics, USA],
International Abstracts in Operations Research (IAOR),  Indian Science Abstracts; Academic
keys; JournalSeek,
Ulrich's Periodicals
Directory, Getcited?

 

Following Special Issues are available as a complimentary
subscription. Just  REGISTER your-self to download the paper(s) form above
special volume

 

2011, Volume
11, Number J11 (Special Volume)

Second Special
Volume on The 6th International Conference: Dynamical Systems and
Applications-2010, Antalya?Turkey, July 10-14, 2010

 

2011, Volume
10, Number M11 (Special Volume)

First Special
Volume on The 6th International Conference: Dynamical Systems and
Applications-2010, Antalya?Turkey, July 10-14, 2010







Also, papers are invited for the International
Journal of Mathematics and Computation (IJMC). Manuscripts can also be E-mail to Editor-in-Chief (Haydar.Akca@adu.ac.ae,  akcahy@yahoo.com ) and a copy at eic.ijai [at] yahoo.com. Detailed instructions on how to prepare your
manuscript are available at Author
Instructions http://ceser.in/ijmc.html.

 with regards


Professor Haydar Akca 

Editor-in-Chief

Journal of Mathematics and Computation

http://ceser.in/ijmc.html

 

 

Abu
Dhabi University

College of Arts and Sciences 

Department of Applied Sciences and Mathematics

P.O. Box 59911, Abu Dhabi, UAE

Phone (Office) : 02 501 53 17

 

Email: Haydar.Akca@adu.ac.ae , akcahy@yahoo.com

[Non-text portions of this message have been removed]




Point your RSS reader here for a feed of the latest messages in this topic.

[Privacy Policy] [Terms of Use]

© Drexel University 1994-2014. All Rights Reserved.
The Math Forum is a research and educational enterprise of the Drexel University School of Education.